# SDR F3L2008F00005

- Difficulty date: September 6, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: NON ROUTINE C050602. DURING C3 C-CHECK, INSPECTION NOTED SEVERAL NUT PLATE HOLES ON FRAME Y-1292 BETWEEN FRAME 66 AND FRAME 68, HAD CORROSION. MAINTENANCE REMOVED AND REPLACED FLOORBEAM IAW WITH THE REQUIREMENTS OF A319 SRM 51-42-11. UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (K)
